# SDR SWAA2020072196998

- Difficulty date: July 1, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 47,883 hours, 28,500 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1001
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 RT VAPOR BARRIER CRACKED AT APPROX RBL 41.   REMOVED AND REINSTALLED RT VAPOR BARRIER WEB AT BS 663 IAW SRM 51-40-02-0G-0, AND DWG 111A1001.   VAPOR BARRIER REPAIR WAS ACCOMPLISHED ON  W159015
